# SDR USAA011039

- Difficulty date: August 8, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Web
- Condition: Cracked
- Location: Bs 178
- Part time: 31,528 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND WEB WITH SEVERAL CRACKED .75 TO .5 INCH, BS 178 WL 201 TO WL 213, LBL 5 TO LBL 6.  INSTALLED DOUBLER PER EO 5300V153.  (M)
